A finite dimensional linear programming approximation of Mather's variational problem
Dipartimento di Matematica Politecnico di Bari, via Orabona 4, 70125 Bari, Italy. firstname.lastname@example.org, email@example.com
We provide an approximation of Mather variational problem by finite dimensional minimization problems in the framework of Γ-convergence. By a linear programming interpretation as done in [Evans and Gomes, ESAIM: COCV 8 (2002) 693–702] we state a duality theorem for the Mather problem, as well a finite dimensional approximation for the dual problem.
Mathematics Subject Classification: 37J50 / 49Q20 / 49N60 / 74P20 / 65K10
Key words: Mather problem / minimal measures / linear programming / Γ-convergence
© EDP Sciences, SMAI, 2009